Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Vyvanse overdose concerns

Vyvanse overdose concerns ? Alright first I had the 20 mg pills in january and i finished the bottle (30pills) in about 2 weeks with the most taken at 1 time being 6. during febuary i had 4 20 mg pills the whole month. then in march i took 30 40mg pills in 30 days. in april i started taking 2 40mg pills a day since 4/17 except for today where i took 3 whenever im on them i now sweat really bad just sitting still and it produces a very unplesent odor and whenever im off them for more than 2 days i get very agitated and the point where i cant even controll myself can someone please tell me what im doing to myself ?
Asked On : Sat, 1 May 2010
Answers:  1 Views:  2314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It does have high abuse potential. Have you been prescribed with it? If yes, then report back to your psychiatrist. If not, then consult a psychiatrist.
Answered: Tue, 1 Jun 2010
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor